# SDR ASOA2013071008593

- Difficulty date: May 23, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,993 hours, 17,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED AT BS 280.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06.  LOCATED AND DRILLED MOUNTING HOLES TO FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.  INSTALLED THE RT FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-45-00-001-001-A01, DWG SH670-32170, AND AMM 53-21-23-400-801.
